# SDR GLBA96191

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - RIGHT MAIN, OUTBOARD, FORWARD GEAR DOOR WOULD NOT CLOSE.  MAINTENANCE RESECURED DOOR LATCH PROPERLY AND OPERATIONAL CHECKS GOOD ON GROUND.  (M)
